I was wondering if anyone could help with ways to cope with the withdrawal symptoms. I took 150 mg for 2 months and hated it. I couldn't stay awake or concentrate in school. Sexual side effects was bad but not as bad as with Lexapro 20mg. Me and my doc decided to change and try Wellbutrin XL since it is a different class and shouldn't have the side effects of drowsiness and so on. So I started phasing off the Effexor starting with alternating 150mg with 75mg every other day for 10 days. Then moved to 75 mg for 7 days. Alternate 75mg with 37.5mg every other day for 7 days. Then down to 37.5mg for 5 days. Then to every other day. The withdrawal symptoms weren't bad until I got completely off. (They were also there when I missed a daily dose or took it late while on 150mg). I have been off for 3 days now. The brain "shocks" or "shivers" are really bad and increasing. I have also had stomach problems such as nausea and diarrhea. At first I thought the side effects were from me taking my Wellbutrin XL ~8 hours later than I had been taking it. But after reading about
withdrawal symptoms of Effexor I am almost positive that its the Effexor. This is becoming a huge problem with school work and functioning in my study groups. (I am in vet school and need no other distractions). If anyone has ideas or something please let me know.